×

zbMATH — the first resource for mathematics

On the diffusion of biological populations. (English) Zbl 0362.92007

MSC:
92D25 Population dynamics (general)
35G30 Boundary value problems for nonlinear higher-order PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Skellam, J.G., Random dispersal in theoretical populations, Biometrika, 38, 196-218, (1951) · Zbl 0043.14401
[2] Gurney, W.S.C.; Nisbet, R.M., The regulation of inhomogeneous populations, J. theor. biol., 52, 441-457, (1975)
[3] Carl, E.A., Population control in arctic ground squirrels, Ecology, 52, 395-413, (1971)
[4] Barenblatt, G.I., On certain non-stationary motions of liquids and gases in porous media, Prikl. mat. mekh., 16, 67-78, (1952) · Zbl 0049.41902
[5] Pattle, R.E., Diffusion from an instantaneous point source with concentration-dependent coefficient, Q. J. mech. appl. math., 12, 407-409, (1959) · Zbl 0119.30505
[6] Oleinik, O.A., On some degenerate quasilinear equations, () · Zbl 0142.37201
[7] Oleinik, O.A.; Kalashnikov, A.S.; Yui-Lin’, Chzou, The Cauchy problem and boundary problems for equations of the type of nonstationary filtration, Izv. akad. nauk SSSR ser. mat., 22, 667-704, (1958) · Zbl 0093.10302
[8] Aronson, D.G., Regularity properties of flows through porous media, SIAM J. appl. math., 17, 461-467, (1969) · Zbl 0187.03401
[9] Kalashnikov, A.S., On the occurence of singularities in the solutions of the equation of nonstationary filtration, Zh. vychisl. mat. i mat. fiz., 7, 440-444, (1967)
[10] Aronson, D.G., Regularity properties of flows through porous media: the interface, Arch. ration. mech. anal., 37, 1-10, (1970) · Zbl 0202.37901
[11] Knerr, B.F., Some results concerning solutions of the Cauchy problem for the porous medium equation when the initial data have compact support, ()
[12] Gurtin, M.E., A system of equations for age-dependent population diffusion, J. theor. biol., 40, 389-392, (1973)
[13] Gurtin, M.E.; MacCamy, R.C., Non-linear age-dependent population dynamics, Arch. ration. mech. anal., 54, 281-300, (1974) · Zbl 0286.92005
[14] Gurtin, M.E.; MacCamy, R.C., On the equations of age-dependent population diffusion, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.